MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX OTW; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX OTW; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX35026W
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Myocardial Infarction (1969); Patient Problem/Medical Problem (2688)
Date of Event 06/13/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During the index procedure, one resolute onyx des was implanted in the mid lad.Approximately 9 months post index procedure, the patient suffered a cardiac arrest in the lad.This was treated with one drug eluting stent.The patient recovered.The investigator reported that the event is not related to the index device or anti platelets.Safety assessment reported that the event is not related to the procedure.
 
Additional Manufacturer Narrative
A second resolute onyx was also implanted 6 months post index procedure.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
The second resolute onyx des was implanted in the lad on (b)(6) 2018 to treat the event, and not (b)(6) 2018 as previously reported.The patient was also treated with surgical intervention, with the implantation of a defibrillator.Cec adjudicated the event as 'tvr percutaneous intervention not involving thetarget lesion, and not clinically driven.' if information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information: cec re-adjudicated the tvr pci not involving the target lesion as clinically driven.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX OTW
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7649486
Report Number9612164-2018-01576
Device Sequence Number19287279
Product Code NIQ
UDI-Device Identifier00643169602625
UDI-Public00643169602625
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/08/2019
Device Catalogue NumberRONYX35026W
Device Lot Number0008488253
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/14/2018
Supplement Date Received by Manufacturer07/27/2018
11/02/2018
01/31/2019
Initial Report FDA Received Date06/29/2018
Supplement Report FDA Received Date08/21/2018
11/30/2018
02/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age44 YR
Patient Weight140